# SDR 05FDEA00462

- Difficulty date: March 9, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310
- Aircraft serial: 251
- Aircraft time: 37,824 hours, 26,834 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Fluctuates
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C WOULD NOT PRESSURIZE ON CLIMB-OUT OF MEM.  LEVELED OFF AT 9000.  CABIN VSI CLIMBING AT SAME RATE AS A/C CLIMB.  NR 2 FWD AND AFT VALVES DISPLAYED FULL OPEN AND AMBER IN COLOR.  NR 1 FWD AND AFT OUTFLOW VALVES OSCILLATED VIOLENTLEY OPEN AND CLOSED THROUGH FLT.  RETURNED AND LANDED IN MEMPHIS.  NO ECAM FAULTS DISPLAYED THROUGH OUT WITH REGARD TO REG NR 1 OR NR 2.  FOUND UNION WHERE AFT NR 2 JET PUMP HALVES CONNECT VERY LOOSE.  TIGHTENED CONNECTION, ALSO REMOVED JET PUMP IAW A310 MM 21-31-00-5-01.  PUMP WAS CLEAN OF ANY DIRT OR OTHER OBSTRUCTIONS.  REINSTALLED IAW SAME REF.  REMOVED REPLACED RELAYS 60GB (RLY-MLG) AND 45GB(RLY-MLG).  PERFORMED ADJ/TEST IAW A310 MM 21-31-00-5-01.  ALL TESTS PASSED.
